Health knowledge made personal
Join this community!
› Share page:

Im 23 I had a baby 8 months ago and I had many times yeast infection and last time vaginitis. I've got antibiotic from my doctor


Posted by kasia

 
Answers (2)
Sort by: Newest first | Oldest first

Antibotics will cause a yeast infection. I always ask for a script for Difulcan when I get antibotics. The Difulcan will cure a yeast infection. It is a tablet and works great. One tablet is all you will need. There is also over the counter cream for a yeast infection that you insert vaginally but I would get the tablet if you can from  the Dr.

angl

I couldn't finish last time sorry- I cured my yeast, I've got exactly the same tablet and I think it really helped.but I started spotting-on pink. I have an IUD system and I don't know why am spotting. nothing else, just that pink discharge. and I am really worried what it is. My antibiotic was for bacterial vaginitis-nidagel.I had 2 infections in one time
NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: